# SDR FOTR2018110918001

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 23,830 hours, 30,611 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 0322024T3
- Part serial: 55181
- Condition: Dented
- Location: Lt Elevator
- Part time: 23,830 hours, 30,611 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS A DENT, 1" X 1" ON THE TOP, O/B SIDE, IN BETWEEN XE 225.834 AND XE 204.114, OR HINGE POINTS 5 AND 6
